On the convergence of multidimensional S-fractions with independent variables

Keywords: branched continued fraction, convergence criterion, uniform convergence, estimates of the rate of convergence, continued fraction
Published online: 2020-12-13


The paper investigates the convergence problem of a special class of branched continued fractions, i.e. the multidimensional S-fractions with independent variables, consisting of \[\sum_{i_1=1}^N\frac{c_{i(1)}z_{i_1}}{1}{\atop+}\sum_{i_2=1}^{i_1}\frac{c_{i(2)}z_{i_2}}{1}{\atop+} \sum_{i_3=1}^{i_2}\frac{c_{i(3)}z_{i_3}}{1}{\atop+}\cdots,\] which are multidimensional generalizations of S-fractions (Stieltjes fractions). These branched continued fractions are used, in particular, for approximation of the analytic functions of several variables given by multiple power series. For multidimensional S-fractions with independent variables we have established a convergence criterion in the domain \[H=\left\{{\bf{z}}=(z_1,z_2,\ldots,z_N)\in\mathbb{C}^N:\;|\arg(z_k+1)|<\pi,\; 1\le k\le N\right\}\] as well as the estimates of the rate of convergence in the open polydisc \[Q=\left\{{\bf{z}}=(z_1,z_2,\ldots,z_N)\in\mathbb{C}^N:\;|z_k|<1,\;1\le k\le N\right\}\] and in a closure of the domain $Q.$

Article metrics
PDF downloads: 317
Abstract views: 655
How to Cite
Bodnar O., Dmytryshyn R., Sharyn S. On the Convergence of Multidimensional S-Fractions With Independent Variables. Carpathian Math. Publ. 2020, 12 (2), 353-359.

Most read articles by the same author(s)

1 2 > >>